MathSciNet Relay Station
MathSciNet bibliographic data
MR2041826 (2005f:60165) 60J45 (31C20 35C20 60G50)
Kozma, Gady; Schreiber, Ehud An asymptotic expansion for the discrete harmonic potential. Electron. J. Probab. 9 (2004), no. 1, 1–17 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement